# SDR SWAA2022040552194

- Difficulty date: November 3, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N455WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32462
- Aircraft time: 55,228 hours, 32,671 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO STA 727 FWD BULKHEAD PANEL SUPPORT BRACKET CRACKED 10' ABOVE FLOOR RBL 4' / REMOVED AND REPLACED AFT CARGO BULKHEAD PANEL SUPPORT BRACKET (P/N 144A9401-21) AT STA.727; RBL 4' IAW SRM 51-40-02.
